SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Intralamibar Imjection

Started by Atowers on 03/01/2017 9:09pm

I had a intralaminar injection on my L-5 S1 today at 10 am I was getting ready to be released and when I went to stand up I couldn't stand or walk. I'm not at the ER. My feet feel like they are on fire and my legs and butt are in major pain. When someone tries to touch my feet or legs it feels like someone is sticking me with a needle. Way worse than they were before. Everything came out normal on my MRI so they have no idea what could be wrong. Has this happened to anyone? Any responds would be greatly appreciated.

Do you find this discussion helpful?
0

1 Response

Like/Dislike
0

I had a similar type of injection many years ago. Mine was done at L-4/L-5. For about 5 hours after I couldn't stand or walk, luckily it went away for me. The only thing I could think is maybe they hit a nerve when they did the injection and that may be what is causing your issues. If the nerve was hit nothing would show on an MRI. Keep on it, if it is still bothering you. Don't let up and don't let your doctors make you feel as if you are crazy!

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete